Existence of positive solutions for period BVPs with Hilfer derivative

  • Teng Long
  • Chengfu Li
  • Jiawei HeEmail author
Original Research


In this paper, we consider a class of period boundary value problems of fractional differential equations with Hilfer derivative. We establish some existence criterions of positive solutions by using the fixed point theorems and the upper and lower solutions method. Finally, some examples are given to illustrate our main results.


Fractional derivative Positive solutions Period BVPs Existence 

Mathematics Subject Classification

26A33 33E12 34B18 



The work is supported by Hunan Provincial Innovation Foundation For Postgraduate (CX2018B072).


  1. 1.
    Abdulla, A.B., Al-Refai, M., Al-Rawashdeh, A.: On the existence and uniqueness of solutions for a class of non-linear fractional boundary value problems. J. King Saud Univ. Sci. 28(1), 103–110 (2016)CrossRefGoogle Scholar
  2. 2.
    Agarwal, R.P., O’Regan, D., Stanek, S.: Positive solutions for Dirichlet problems of singular nonlinear fractional differential equations. J. Math. Anal. Appl. 371, 57–68 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Ahmed, H.M., El-Borai, M.M.: Hilfer fractional stochastic integro-differential equations. Appl. Math. Comput. 331, 182–189 (2018)MathSciNetGoogle Scholar
  4. 4.
    Belmekki, M., Nieto, J.J., Rodríguez-López, R.: Existence of periodic solution for a nonlinear fractional differential equation. Bound. Value Probl. 2009(1), 324561 (2009)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Cabada, A., Kisela, T.: Existence of positive periodic solutions of some nonlinear fractional differential equations. Commun. Nonlinear Sci. Numer. Simul. 50, 51–67 (2017)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Dhaigude, D., Bhairat, S.P.: Existence and uniqueness of solution of Cauchy-type problem for Hilfer fractional differential equations. arXiv:1704.02174 (2017)
  7. 7.
    Furati, K.M., Kassim, M.D., Tatar, N.E.: Existence and uniqueness for a problem involving Hilfer fractional derivative. Comput. Math. Appl. 64, 1616–1626 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Furati, K.M., Kassim, M.D., Tatar, N.E.: Non-existence of global solutions for a differentional equation involving Hilfer fractional derivative. Electron. J. Differ. Equ. 235, 1–10 (2013)zbMATHGoogle Scholar
  9. 9.
    Gao, Z.Y., Yu, X.L.: Existence results for BVP of a class of Hilfer fractional differential equations. J. Appl. Math. Comput 56, 217–233 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Graef, J.R., Kong, L., Yang, B.: Positive solutions for a fractional boundary value problem. Appl. Math. Lett. 56, 49–55 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Gu, H.B., Trujillo, J.J.: Existence of mild solution for evolution equation with Hilfer fractional derivative. Appl. Math. Comput. 257, 344–354 (2015)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Guo, H.D., Li, B.L.: Existence of mild solutions for Sobolev-type Hilfer fractional evolution equations with boundary conditions. Bound. Value Probl. 2018(1), 48 (2018)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Hilfer, R.: Applications of Fractional Calculus in Physics. World Scientific, Singapore (2000)CrossRefzbMATHGoogle Scholar
  14. 14.
    Hilfer, R., Luchko, Y., Tomovski, Z.: Operational method for the solution of fractional differential equations with generalized Riemann–Liouville fractional derivatives. Fract. Calc. Appl. Anal. 12, 299–318 (2009)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Hu, L.: Positive solutions to periodic boundary value problems of nonlinear fractional differential equations at resonance. Int. J. Differ. Equ. Appl. 2016, 1–8 (2016)Google Scholar
  16. 16.
    Kaufmann, E.R., Mboumi, E.: Positive solutions of a boundary value problem for a nonlinear fractional differential equation. Electron. J. Qual. Theory Differ. Equ. 2008(3), 1–11 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. Elsevier Science B.V, Amsterdam (2006)zbMATHGoogle Scholar
  18. 18.
    Liu, X.P., Jia, M., Ge, W.G.: The method of lower and upper solutions for mixed fractional four-point boundary value problem with p-Laplacian operator. Appl. Math. Lett. 65, 56–62 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Miller, K.S., Ross, B.: An Introduction to the Fractional Calculus and Fractional Differential Equations. Wiley, New York (1993)zbMATHGoogle Scholar
  20. 20.
    Nieto, J.J.: Maximum principles for fractional differential equations derived from Mittag-Leffler functions. Appl. Math. Lett. 23, 1248–1251 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Podlubny, I.: Fractional Differential Equations. Academic Press, San Diego (1999)zbMATHGoogle Scholar
  22. 22.
    Wang, H.H.: Existence of solutions for fractional anti-periodic BVP. Results Math. 68, 227–245 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Wang, J.R., Fĕckan, M., Zhou, Y.: Presentation of solutions of impulsive fractional Langevin equations and existence results. Eur. Phys. J. Spec. Top. 222, 1857–1874 (2013)CrossRefGoogle Scholar
  24. 24.
    Wang, J.R., Zhang, Y.: Nonlocal initial value problems for differential equations with Hilfer fractional derivative. Appl. Math. Comput. 266, 850–859 (2015)MathSciNetzbMATHGoogle Scholar
  25. 25.
    Wei, Z., Li, Q., Che, J.: Periodic boundary value problems for fractional differential equations involving a Riemann–Liouville fractional derivative. Nonlinear Anal. 73(10), 3232–3238 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Zhang, S.Q.: Monotone iterative method for initial value problem involving Riemann–Liouville fractional derivatives. Nonlinear Anal. 71, 2087–2093 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Zhou, Y.: Basic Theory of Fractional Differential Equations. World Scientific, Singapore (2014)CrossRefzbMATHGoogle Scholar

Copyright information

© Korean Society for Computational and Applied Mathematics 2018

Authors and Affiliations

  1. 1.Faculty of Mathematics and Computational ScienceXiangtan UniversityXiangtanPeople’s Republic of China

Personalised recommendations